# SDR ASAA0690533

- Difficulty date: April 29, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 18,874 hours, 7,106 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 14A611021
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR DENTED 24 IN AND 27 IN FROM AFT EDGE AND 15 IN FROM TOP EDGE. REPAIRED IAW SRM 52 00 01 REPAIR Z AND REPAIR 3.
